Gary's Experience with Topical Finasteride
Gary’s experience with Post-Finasteride Syndrome highlights severe, lasting side effects from finasteride use.
SIDEfxHUB is a patient charity. We are not health professionals, and this does not replace medical advice. Don't start, stop or change any medicine because of what you read here. Talk to your doctor first.
If you are in crisis:116 123 Samaritans (UK)988 Lifeline (US)Find a helpline
Post Finasteride Syndrome – Gary’s Experience with Topical Finasteride
Gary shares his journey with topical finasteride, a widely-used hair loss medication, and the persistent side effects he continues to suffer even after stopping the treatment. His experience sheds light on the severe impact of Post-Finasteride Syndrome (PFS).
PFS is a rare and serious condition characterized by physical, neurological, and sexual side effects that persist and often worsen after discontinuation. This syndrome primarily affects younger men, with no effective treatment currently available.
Support Moral Medicine
To hear more stories like Gary’s, subscribe to the Moral Medicine YouTube channel: Moral Medicine YouTube Channel. Support research: Donate to PFS/PSSD Research.
If this is your story and you would rather it was not here, write to contact@sidefxhub.com. We will take the page down within 48 hours, and you do not have to tell us why.
This information does not replace medical advice. Talk to your doctor before you make any decision about your treatment.
630+ people have joined the registry.
Join them, then report your side effects.
Free. Sign up takes 2 minutes.